MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE, DIA 13MM, HEIGHT 19-27.5MM

ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE, DIA 13MM, HEIGHT 19-27.5MM
Model Number UU041-01-1927
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a post operative follow up, the vbr cage previously implanted had become loose after a surgical washout was conducted.The cage was removed and replaced with a larger one.Collapse or subsidence was not reported.There was no effect on the patient other than the unexpected delay.

Brand Name
SOLIDITY
Common Device Name
CENTER PIECE, TURQUOISE, DIA 13MM, HEIGHT 19-27.5MM
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key23393375
Report Number3005823819-2025-00014
Device Sequence Number18628338
Product Code MQP
UDI-Device Identifier00814386022293
UDI-Public00814386022293
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUU041-01-1927
Device Catalogue NumberUU041-01-1927
Device Lot NumberU033971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale